MathSciNet Relay Station
MathSciNet bibliographic data
MR917738 16A03 (16A48)
Artin, Michael; Schelter, William F. Graded algebras of global dimension $3$. Adv. in Math. 66 (1987), no. 2, 171–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement